# SDR AALA991697

- Difficulty date: November 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N137AA
- Make and model: Doug DC-10-30
- Aircraft serial: 47847
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 859-899
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - CORROSION ON LOWER FORWARD SUPPORT ANGLE.  REPAIR COVERED ON ESO 7349 DATE 11-9-99.  REMOVED CORROSION AND REPAIRED PER ESO 7349, S/N 47847, DATED 11-8-99.  TST:  101,286.36 HOURS.  CYCLES:  18,805.  (X)
